On the computability of conjugate powers in finitely generated Fuchsian groups

Leif Larsen University of Oslo, Norway

TBD mathscidoc:1701.331520

Acta Mathematica, 139, (1), 267-291, 1976.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:43 uploaded by actaadmin ] [ 215 downloads ] [ 0 comments ]
@inproceedings{leif1976on,
  title={On the computability of conjugate powers in finitely generated Fuchsian groups},
  author={Leif Larsen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243898854229},
  booktitle={Acta Mathematica},
  volume={139},
  number={1},
  pages={267-291},
  year={1976},
}
Leif Larsen. On the computability of conjugate powers in finitely generated Fuchsian groups. 1976. Vol. 139. In Acta Mathematica. pp.267-291. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203243898854229.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved